Об эндоморфизмах свободных алгебр

А.В. Ягжев

Sibirskij matematiceskij zurnal (1980)

  • Volume: 21, Issue: 1, page 181-192
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Ягжев, А.В.. "Об эндоморфизмах свободных алгебр." Sibirskij matematiceskij zurnal 21.1 (1980): 181-192. <http://eudml.org/doc/198132>.

author = {Ягжев, А.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {polynomial algebra; variety of linear algebras; Jacobian endomorphism},
language = {rus},
number = {1},
pages = {181-192},
publisher = {Izd. AN SSSR},
title = {Об эндоморфизмах свободных алгебр},
url = {http://eudml.org/doc/198132},
volume = {21},
year = {1980},

AU - Ягжев, А.В.
TI - Об эндоморфизмах свободных алгебр
JO - Sibirskij matematiceskij zurnal
PY - 1980
VL - 21
IS - 1
SP - 181
EP - 192
LA - rus
KW - polynomial algebra; variety of linear algebras; Jacobian endomorphism
UR - http://eudml.org/doc/198132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.